Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lady problems

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:25 AM in Spinal Injections
I have had five ESI's in the last year. Two were in my lower lumbar region last OCT. As of recent I have had three Cervical ESI's my last one being 09/19/08. I am now having problems with my menstural cycle. My cycle has been prolonged and I have spotting in between. Have any of you had this problem and how long before it stopped if you did? 8>
advertisement

Comments

  • :) hi! :H i am sorry you are having problems with your period. steroids can cause a disruption or even cessation of your period. it is a side effect not often mentioned. :? you could also be having problems due to stress. stress can cause the same thing. it would be difficult to say which is the cause. :? of course this is something you should definitely discuss with your doctor. :-C you should not be having anymore steroid injections this year anyway. more than 3 a year is just not safe. check out the top of the page under "Treatments." you might see your doctor about your worries anyway as there can be all kinds of causes from fibroids to changes in your diet. have you had a pap smear and physical lately? anyway, self diagnosis is never a good idea! Jenny :)
  • I has my ESI when I was mid cycle and spotted for months afterwards.

    Recently a friend of mine has just had her first ESI and was told she needed to be day 7-10 of her cycle before they would give the injection.

    This was all news to me.

    Striod is a hormone and upsets the normal balance you will have...hence the hairy lips, incresed spots, greasy skin, changes in your cycle...

    I'm sorry they should be more open about these things!
  • Thank you both for your feedback. Yes, from whay I am reading it truly is an unmentioned side effect. I did have a physical within the last year and my pap in June. I am riding out this second wave. From what I understand is that it takes three months for the steroids to work out of the system.
  • Huge lady problems for me, not mentioned at all but I saw postings online about it. Have read they can cause postmenopausal women to bleed, so really don't understand why they don't tell us about this.Had a period for about 40 consecutive days, am about 7-8 weeks after my second ESI in a two-month period and am still not right. Face has stayed super flushed and I get nauseated very often. I know it is the steroids.
  • ok heres mine after 6 3 were failed mid injection had to stop/ 2 were 7 days appart found out after the fact they were ssupposed to be at least 14 days appart.

    Hair on upper lip
    weaght gain
    messed up cycle
    sore bobs
    red face
    hot flashes
    joint pain
    sick stomic
    mood swings
    loss of appitie
    streaks of gray hair suddenly
    dry skin
    urnation exsevesly.
    back still their!
  • I am so glad i found this! I had a lumbar ESI about 1 month ago and i have been menstruating now for over 2.5 weeks with no end in sight! I also have had weird spot like things on my chest which i don't normally get and i was feeling really abnormally grumpy and irritable at one point too, like PMS but exagerated, well, much mroe than i would normally suffer anyway And no, none of these side effects were mentioned to me and from have a look about on the net, it's not a rare side effect. I also feel i have gained weight, but i would imagine this may have something to do with the menstrual cycle. Definitely the injection, no doubt about it.

    Makes me wonder if a second jab is worth it??!
advertisement
Sign In or Register to comment.